# SDR CA040615005

- Difficulty date: June 11, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,491 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: RV4NBYSD502A
- Condition: Unserviceable
- Location: Light
- Part time: 38,676 hours, 52,460 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: H

## Discrepancy

(CAN)  RHEOSTAT (P/N RV4NBYSD502A) F/O OVERHEAD MAP LIGHT HAD SMOKE COMING FROM THE LIGHT AFTER IT WAS SWITCHED ON AND CB P3 POPPED SHORTLY THERE AFTER.  OFFENDING PART POTENTIO METER 3311-R4 IPC REF 33-11-00 FIG 5 ITEM 75 NHA 82415155-001 CABLE ASSY, RHEOSTAT WAS REPLACED AND SYS WAS FUNCTIONED WITH NO REOCCURRENCE OF PROBLEM, AND AC WAS RETURNED TO SERVICE.  INCIDENT HAS BEEN BROUGHT TO THE ATTENTION OF OUR FLEET GROUP AND THEY IN-TURN SENT OUT  EMAIL TO THE MFG, AS THIS HAS BEEN THE SECOND OCCURRENCE WE HAVE HAD.  INFORMATION WAS REQUESTED AS TO WHETHER OR NOT ANY OF THE OTHER OPERATORS HAVE BEEN EXPERIENCING THE SAME FAULT AND IF THERE HAS BEEN ANY CHANGE AS OF LATE TO THE VENDOR OF THIS PARTICULAR PART.
